# SDR AALA20140426010

- Difficulty date: April 25, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 89,897 hours, 14,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE HAS CORROSION AT STATION 1219 & STRINGERS 36 LT.  INSTALLED DOUBLER REPAIR IAW SRM 53-00-01-2R REPAIR 1.
